# SDR AALA20110808TUL03

- Difficulty date: August 2, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N586AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53249
- Aircraft time: 58,127 hours, 29,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN SKIN AT STATION 1406 ABOVE STRINGER 5 RIGHT.  INSTALLED DOUBLER AND FILLER PER SRM 53-01-00 FIGURE 2 SHEET 3.
